American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A16) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Frédéric Bayart and Sophie Grivaux. Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006) 5083-5117. MR 2231886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1